# SDR SWAA2021042257369

- Difficulty date: March 19, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,799 hours, 37,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 493-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT SHIELD AT FWD CARGO BAY BS493 - BS500A RBL24 WL157. / REMOVED DAMAGED AFT SHIELD AND INSTALLED NEW AFT SHIELD BS 493 - 500A RBL WL 157 IAW SRM 51-40-02-0G-0 AND DWG 143A0080
